Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Heart stents, sharp twinge in breast, tingling and numbness of hands, light headed, weakness, dizziness, blurred vision. Reason?

I am a 57 yr old female w/2 heart stents (put in July 3010). Both sre working perfectly avcording to recent tests. I get very sudden & scary symptoms tho -- sharp twinge in left breast; tingling & numbness of hands; dwollen burning hands; light-headed & feeling faint; eeakness in upper arms; dizziness & blurred vision . Ive been to the ER twice this year & once last year thinking it wad heart related. No one seems to be able to figure it out. Blood tests are fine; bp near perfect.
Asked On : Tue, 3 Jul 2012
Answers:  1 Views:  208
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Anxiety attacks with hyperventilation could cause these symptoms. You are wise to go to the ER since they can also be caused by a heart problem. If nothing heart-related is found while you are having the symptoms, and nothing is showing up on any tests, then I would be suspicious of hyperventilation. I recommend that you discuss these symptoms and have an examination with your regular doctor. Ask about anxiety and hyperventilation. Your regular doctor sees the whole picture and knows you best. He or she can evaluate your problem better than a specialist at this time.

Hope I have answered your query. If you have any further questions I will be happy to help.
Answered: Sat, 31 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor